MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC 36/G; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC 36/G; ACETABULAR LINER
Model Number 01.32.3652HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 5 october 2021: lot 2009615: (b)(4) items manufactured and released on 22-oct-2020.Expiration date: 2025-oct-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Another devices involved: batch review performed on 5 october 2021: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115)lot.2012919: (b)(4) items manufactured and released on 08-apr-2021.Expiration date: 2026-mar-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2011671: (b)(4) items manufactured and released on 02-mar-2021.Expiration date: 2026-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Liner: mpact 01.32.3652hct flat pe hc liner ø36/g (k103721) lot 2103129: (b)(4) items manufactured and released on 21-apr-2021.Expiration date: 2026-apr-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Cup: mpact 3d metal 01.38.060dh acetabular shell ø60 two-hole (k171966) lot 2010341: (b)(4) items manufactured and released on 25-feb-2021.Expiration date: 2026-feb-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event [1420-21].Stem: sms solid 01.36.049 sms solid stem std size 9 (k181693) lot 2100577: (b)(4) items manufactured and released on 28-apr-2021.Expiration date: 2026-apr-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.2103731:(b)(4) items manufactured and released on 5-may-2021.Expiration date: 2026-apr-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner (lots: 2012919, 2009615).The surgery was completed successfully.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components (lots: 2011671,2103129, 2010341, 2100577, 2103731), and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC 36/G
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12719879
Report Number3005180920-2021-00832
Device Sequence Number1480048
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model Number01.32.3652HCT
Device Catalogue Number01.32.3652HCT
Device Lot Number2009615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;